# SDR DALA2017060404552

- Difficulty date: June 3, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 42,931 hours, 28,332 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INBOARD LUG BORE AT LEFT VERTICAL STABILIZER HINGE FITTING.  REPAIRED IAW SRM 55-30-05.
